Nash Equilibrium of Stochastic Partial Differential Game with Partial Information via Malliavin Calculus
Gaofeng Zong and
Hassan Zargarzadeh
Complexity, 2023, vol. 2023, 1-29
Abstract:
In this article, we consider the Nash equilibrium of stochastic differential game where the state process is governed by a controlled stochastic partial differential equation and the information available to the controllers is possibly less than the general information. All the system coefficients and the objective performance functionals are assumed to be random. We find an explicit strong solution of the linear stochastic partial differential equation with a generalized probabilistic representation for this solution with the benefit of Kunita’s stochastic flow theory. We use Malliavin calculus to derive a stochastic maximum principle for the optimal control and obtain the Nash equilibrium of this type of stochastic differential game problem.
Date: 2023
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/complexity/2023/8803764.pdf (application/pdf)
http://downloads.hindawi.com/journals/complexity/2023/8803764.xml (application/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:complx:8803764
DOI: 10.1155/2023/8803764
Access Statistics for this article
More articles in Complexity from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().